# SDR ASAA0954133

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,894 hours, 2,923 cycles
- Engine: Cfmint CFM567B27
- Engine time: 561 hours, 191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896760
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 561 hours, 191 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EXCEEDS OIL CONSUMPTION LIMITS (.68) ENG NR 1 DOWN TO ETOPS CONSUMPTION LIMITS AT .09 AC RELEASED FROM TOP DEF.SEAM.
